# SDR DLM88950956

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Gouged
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, LT WING NR 1 L/E SLAT INBD TRACK FITTING (ON SLAT) IS GOUGED IN THE RADIUS.  BLENDED GOUGE WITHIN ACCEPTABLE LIMITS PER SRM 57-02 PAGE 7, TREATED AND PAINTED.
